# SDR ZIAA03005

- Difficulty date: November 3, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N346HA
- Make and model: Lkheed 188A
- Aircraft serial: 188A1043
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 8005481
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - PLANK NR 3 JUST AFT OF 2-3 PLANK SEAM CORROSION BETWEEN RISERS AT BL61R, CENTER DRY BAY, LOWER SURFACE.  REMOVED CORROSION AND TREATED AREA.  REPAIRED PER LOCKHEED S/B 678 DWG 841795.  (M)
